# SDR SWAA2019042331988

- Difficulty date: April 14, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 27,629 hours, 16,509 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Bs 500d Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT LWR BULKHEAD SUPPORT WL 156 STA 500D CORRODED.  / REMOVED AND REPLACED FWD CARGO AFT LWR BULKHEAD SUPPORT   I-A-W SRM 51-40-02-0G-0. AND BDWG# 143A9481 PO# 731180
